MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 54F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 54F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Erosion (1214)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Inadequate Osseointegration (2646); Metal Related Pathology (4530)
Date of Event 04/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).010000858 lot 3464309 g7 liner, 010000998 lot 3369624 screw, 650-1057 lot 638180 biolox head, 650-1065 lot 714270 taper adaptor.Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the location of the device is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-00940.
 
Event or Problem Description
It was reported that the patient underwent an initial right total hip arthroplasty.The patient was revised approximately 5 years post implantation due to pain, elevated metal ions and component migration.The acetabular cup, modular head and taper adapter were removed and replaced and a polyethylene liner was implanted.Subsequently, the patient underwent a second revision approximately 2 years post first revision due to pain, component loosening, failure to osseointegrate, and metallosis.The shell, liner, taper adapter, and head were exchanged without complications.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; h2; h3; h4; h6 medical records were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues of continued pain, loose cup that was easily removed without removal of the screws, no bony ingrowth.Rom and stability good, no complications.Pathology report reported inflammation, synovitis, and metallosis.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 PPS LTD ACET SHELL 54F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14164505
Report Number0001825034-2022-00941
Device Sequence Number5908725
Product Code LPH
UDI-Device Identifier00880304524231
UDI-Public(01)00880304524231(10)3509221(17)250224
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model NumberN/A
Device Catalogue Number010000664
Device Lot Number3509221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale